# SDR AALA980479

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Panel
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 70 - CAPTAINS EFIS CONTROL PANEL CIRCUIT BREAKER POPS IN FLIGHT.  ONE RESET WAS ATTEMPTED.  REMOVED AND REPLACED EFIS CONTROL PANEL OPERATIONAL CHECKS NORMAL.  (M)
